Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 47, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Apr 4, 2011, 3:07 PM EDT for 6 counties in Ohio. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2011, 3:07 PM EDT (19:07 UTC)
- Expired
- Apr 4, 2011, 3:45 PM EDT
- In force
- 38 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Clinton County, OH, Fairfield County, OH, Fayette County, OH, Highland County, OH, Pickaway County, OH, Ross County, OH
The radar
The Cincinnati radar (KILN), 61 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 3:16 PM EDT | TSTM WND DMG | 2 Ne Deer Creek Lake, OH | A BARN WAS DESTROYED ON CORKWELL ROAD. ONLY THE CENTER CONCRETE WALL REMAINS STANDING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 3:05 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.1 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -333 J/kg
- Mixed-layer LCL
- 1160 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 324 m²/s²
- 0-3 km storm-relative helicity
- 410 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
950
WUUS51 KILN 041907
SVRILN
OHC027-045-047-071-129-141-041945-
/O.NEW.KILN.SV.W.0047.110404T1907Z-110404T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
307 PM EDT MON APR 4 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN FAIRFIELD COUNTY IN CENTRAL OHIO...
FAYETTE COUNTY IN CENTRAL OHIO...
SOUTHERN PICKAWAY COUNTY IN CENTRAL OHIO...
EASTERN CLINTON COUNTY IN SOUTHWEST OHIO...
NORTHEASTERN HIGHLAND COUNTY IN SOUTHWEST OHIO...
ROSS COUNTY IN SOUTHWEST OHIO...
* UNTIL 345 PM EDT.
* AT 307 PM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM BLOOMINGBURG TO JASPER MILLS TO
HIGHLAND...MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
NEW HOLLAND...
GREENFIELD...
WILLIAMSPORT...
LOGAN ELM VILLAGE...
CIRCLEVILLE...
NORTH FORK VILLAGE...
KINGSTON...
CHILLICOTHE...
IN ADDITION...MADISON MILLS...EAST MONROE...NEW MARTINSBURG...ROCK
MILLS...PAINT CREEK STATE PARK...PANCOASTBURG...GOOD HOPE AND DEER
CREEK LAKE ARE NEAR THE PATH OF THESE SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY
EVENING FOR NORTHEASTERN KENTUCKY AND SOUTHWEST OHIO.
&&
LAT...LON 3961 8271 3943 8277 3924 8300 3933 8372
3952 8353 3968 8340
TIME...MOT...LOC 1907Z 277DEG 42KT 3960 8337 3949 8346
3936 8357
$$
BINAU2 follow-up statements
796
WWUS51 KILN 041917
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
317 PM EDT MON APR 4 2011
OHC027-041928-
/O.CAN.KILN.SV.W.0047.000000T0000Z-110404T1945Z/
CLINTON OH-
317 PM EDT MON APR 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CLINTON COUNTY HAS
BEEN CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3943 8277 3924 8300 3932 8365 3955 8338
3967 8328 3961 8271
TIME...MOT...LOC 1918Z 277DEG 42KT 3963 8315 3947 8330
3932 8356
$$
OHC045-047-071-129-141-041945-
/O.CON.KILN.SV.W.0047.000000T0000Z-110404T1945Z/
HIGHLAND OH-ROSS OH-FAIRFIELD OH-FAYETTE OH-PICKAWAY OH-
317 PM EDT MON APR 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR SOUTHERN PICKAWAY...SOUTHEASTERN FAYETTE AND SOUTHWESTERN
FAIRFIELD COUNTIES IN CENTRAL OHIO...AND ROSS AND NORTHEASTERN
HIGHLAND COUNTIES IN SOUTHWEST OHIO...
AT 316 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM DEER CREEK LAKE TO GOOD HOPE TO
HIGHLAND...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
WILLIAMSPORT...GREENFIELD...CIRCLEVILLE...LOGAN ELM VILLAGE...
KINGSTON...NORTH FORK VILLAGE AND CHILLICOTHE.
IN ADDITION...PAINT CREEK STATE PARK...CLARKSBURG...STATE ROUTE 138
AT US ROUTE 22...SOUTH SALEM...FRANKFORT...PICKAWAY COUNTY AIRPORT...
ANDERSONVILLE AND STOUTSVILLE ARE NEAR THE PATH OF THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. AS STORMS
APPROACH...SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM
WINDOWS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3943 8277 3924 8300 3932 8365 3955 8338
3967 8328 3961 8271
TIME...MOT...LOC 1918Z 277DEG 42KT 3963 8315 3947 8330
3932 8356
$$
BINAU109
WWUS51 KILN 041946
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
346 PM EDT MON APR 4 2011
OHC045-047-071-129-141-041955-
/O.EXP.KILN.SV.W.0047.000000T0000Z-110404T1945Z/
HIGHLAND OH-ROSS OH-FAIRFIELD OH-FAYETTE OH-PICKAWAY OH-
346 PM EDT MON APR 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PICKAWAY...
SOUTHEASTERN FAYETTE AND SOUTHWESTERN FAIRFIELD COUNTIES IN CENTRAL
OHIO...AND ROSS AND NORTHEASTERN HIGHLAND COUNTIES IN SOUTHWEST OHIO
HAS EXPIRED...
THE THUNDERSTORMS HAVE MOVED OUT OF THE WARNED AREA AND WEAKENED
BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS
BEEN ALLOWED TO EXPIRE. PERIODS OF HEAVY RAIN ARE STILL POSSIBLE
WITH THESE STORMS.
AN ADDITIONAL SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
PARTS OF PICKAWAY...FAIRFIELD...AND HOCKING COUNTIES.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM.
LAT...LON 3943 8277 3924 8300 3932 8365 3955 8338
3967 8328 3961 8271
TIME...MOT...LOC 1917Z 277DEG 42KT 3962 8316 3946 8332
3931 8358
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 1:53 PM EDT, 1 hour 14 minutes earlier.
Area forecast discussion, Apr 4, 1:53 PM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 153 PM EDT MON APR 4 2011 .SYNOPSIS... LOW PRESSURE WILL CROSS NORTHEAST THROUGH THE GREAT LAKES REGION TODAY. A TRAILING COLD FRONT WILL MOVE SOUTHEAST THROUGH THE OHIO VALLEY AT THE SAME TIME. HIGH PRESSURE WILL BUILD OVER THE MIDWEST EARLY ON TUESDAY AND USHER IN DRIER AIR TO THE OHIO VALLEY && .NEAR TERM /UNTIL 6 PM THIS EVENING/... THE WEATHER FORECAST WILL BE COMPLEX THROUGH THE REMAINDER OF THE DAY. A DYNAMIC UPR LVL TROF WILL PUSH TOWARD THE LOWER GREAT LAKES AND OHIO VALLEY THIS AFTERNOON. ATTENDANT SFC COLD FRONT WILL MOVE FROM NW TO SE ACRS THE FORECAST AREA. MODELS CONTINUE TO INDICATE SUBSTANTIAL LOW LEVEL FORCING AHEAD OF THE FRONT. INSTABILITY SHOULD BE SUFFICIENT FOR CONTINUED THUNDERSTORM DEVELOPMENT AHEAD OF THE FRONT. PER COORDINATION WITH SPC...IT APPEARS THAT THE BEST INSTABILITY AND CHANCE FOR SVR STORMS FOR THE REMAINDER OF THE DAY WILL BE ALONG AND SOUTH OF THE OHIO RIVER...OR FROM THE CINCINNATI METRO TO PORTSMOUTH AND POINTS SOUTH THEREOF. WITH A VERY STRONG WIND FIELD IN PLACE...DAMAGING WINDS WILL STILL BE A THREAT...ALTHOUGH SOME ISOLATED LARGE HAIL CAN'T BE RULED OUT. HAVE HIGHS RANGING FROM THE LOWER 60S NORTHWEST TO THE LOWER 70S SOUTHEAST...WITH SOME FALLING TEMPERATURES EXPECTED ACRS THE NORTHWEST THIS AFTERNOON. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/... STORMS WILL DIE OUT QUICKLY THIS EVENING IN THE POST FRONTAL ENVIRONMENT...DYING OUT ENTIRELY WITH THE PASSAGE OF THE H5 TROUGH. COLDER AIR WILL ADVECT IN ON UNIFORM NORTHWEST FLOW AS HIGH PRESSURE BUILDS IN THE MIDWEST. SOUTHERLY FLOW WILL RETURN TO THE REGION LATE TUESDAY...BUT NIGHTTIME LOWS WILL REMAIN COOL AS THE SURFACE SHOULD DECOUPLE AND ANY WINDS WON'T BE ABLE TO MAKE A SURFACE APPEARANCE UNTIL THE MIX DURING THE DAYTIME HEATING ON WEDNESDAY. DID NOT MAKE ANY SIGNIFICANT CHANGES TO MAX/MIN TEMPS THROUGH THE PERIOD AFTER TODAY. MODELS ARE POINTING AT THE POSSIBILITY OF A NARROW BAND OF SHOWERS BEING SQUEEZED OUT NORTH OF THE I-70 CORRIDOR IN OHIO AND INDIANA ON WEDNESDAY. THIS REMAINS TO BE SEEN BUT SOME LOW CHANCE POPS WERE WARRANTED AS THE WARM ADVECTION OVER THE REGION SHOULD BRING IN ANOTHER ROUND OF MOISTURE...COINCIDING WITH A SURFACE LOW DROPPING SOUTH AND STALLING IN THE SOUTHERN GREAT LAKES/NORTHERN OHIO VALLEY REGION. && .LONG TERM /THURSDAY THROUGH MONDAY/... ACTIVE WEATHER PATTERN LOOKS TO DEVELOP LATE NEXT WEEK INTO NEXT WEEKEND. A MEAN TROF DEVELOPS OVER THE WEST WITH UPSTREAM RIDGING OVER THE OHIO VALLEY. INITIAL SFC WAVE TO LIFT OUT FROM THE CNTRL PLAINS INTO THE GREAT LAKES THU/THU NIGHT. THE AFOREMENTIONED FRONTAL BOUNDARY TO LIFT NORTH AS A WARM FRONT. AHD OF THIS FEATURE WL MENTION CHC POPS LATE THU AFTN/THU NIGHT WITH THE BEST CHC ACROSS THE NW. THE REGION IS IN THE WARM SECTOR ON FRIDAY WITH THE WEAKENING SFC WAVE TRACKING THRU THE SRN GREAT LAKES. WL CONTINUE CHC POPS ACRS THE ENTIRE AREA. FRONTAL BOUNDARY TO LAY OUT ACROSS THE RGN NEXT SAT BUT UPPER SUPPORT IS LACKING. WL CONT LOW CHC POPS WITH THE BETTER THREAT APPEARING TO BE LATE SUNDAY INTO MONDAY WHEN A MORE SIGNIFICANT WAVE IS EXPECTED TO EJECT NE OUT FROM THE PLAINS. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... A COLD FRONT WILL PUSH SOUTHEAST ACROSS THE TAF SITES BETWEEN 18Z AND 23Z. ABUNDANT LOW LEVEL MOISTURE AND LOW LEVEL FORCING WILL BRING SHOWERS AND THUNDERSTORMS TO THE TAF SITES OUT AHEAD OF THE COLD FRONT. AVIATORS CAN EXPECT MVFR/IFR CIGS AND VSBYS IN THUNDERSTORMS. AFTER FRONTAL PASSAGE...UPPER LEVEL TROUGH AXIS WILL PASS ACRS THE REGION OVERNIGHT. SYNOPTIC SCALE SHOWERS ARE EXPECTED BEHIND THE FRONT WHICH WILL PRODUCE MVFR CONDITIONS. THERE IS SOME POTENTIAL FOR SOME IFR CIGS TO DEVELOP JUST BEHIND THE FRONT...BUT WILL CONTINUE TO MONITOR SURFACE OBSERVATIONS AND AMEND TAFS ACCORDINGLY IF THIS BECOMES A HIGHER POSSIBILITY. OTHERWISE...ONCE UPPER LEVEL TROF PASSES TO THE EAST...PCPN WILL END...AND MVFR CIGS WILL LINGER. SURFACE HIGH PRESSURE WILL THEN BUILD INTO THE TAF SITES ON TUESDAY. MVFR CIGS WILL MIX TO A VFR CUMULUS DECK. WINDS WILL CONTINUE TO BE GUSTY THROUGH THE PERIOD...SHIFTING TO THE NORTHWEST BEHIND THE COLD FRONT WITH WIND GUSTS TO 25 KNOTS. OUTLOOK...MVFR CEILINGS AND VISIBILITIES POSSIBLE IN SHOWERS AND THUNDERSTORMS FRIDAY INTO SATURDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...FRANKS/HICKMAN NEAR TERM...HICKMAN SHORT TERM...FRANKS LONG TERM...AR AVIATION...HICKMAN
Hazardous weather outlook, Apr 4, 1:23 PM EDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 123 PM EDT MON APR 4 2011 INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074- 051730- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- 123 PM EDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. A STRONG COLD FRONT WILL CROSS THE REGION THIS AFTERNOON AND EVENING. THUNDERSTORMS WITH HEAVY RAIN WILL PRODUCE LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. INZ073>075-080-KYZ089>100-OHZ077>082-088-051730- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 123 PM EDT MON APR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. A STRONG COLD FRONT WILL CROSS THE REGION THIS AFTERNOON AND EVENING. SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH DAMAGING STRAIGHT LINE WINDS BEING THE MAIN THREAT FROM THESE STORMS. LARGE HAIL AND ISOLATED TORNADOES CANNOT BE RULED OUT. LOCALIZED FLOODING WILL ALSO OCCUR WITH SOME OF THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Apr 4, 1:02 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
102 PM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1258 PM FLOOD CENTERVILLE 39.82N 85.00W
04/04/2011 WAYNE IN EMERGENCY MNGR
MATTIE HARRIS ROAD CLOSED DUE TO FLOODING. NUMEROUS OTHER
ROADS IN COUNTY WITH HIGH WATER.
&&
MYRONPLocal storm report, Apr 4, 1:52 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
152 PM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM FLOOD ST. PARIS 40.13N 83.96W
04/04/2011 CHAMPAIGN OH COUNTY OFFICIAL
A COUPLE OF ROADS WITH HIGH WATER.
&&
MYRONPLocal storm report, Apr 4, 1:53 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
153 PM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM FLOOD TROY 40.04N 84.22W
04/04/2011 MIAMI OH COUNTY OFFICIAL
SEVERAL ROADS WITH HIGH WATER.
&&
MYRONPSpecial weather statement, Apr 4, 1:54 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
154 PM EDT MON APR 4 2011
INZ074-075-080-KYZ089>097-OHZ051-053>055-061>064-070>072-077>080-
041845-
DEARBORN IN-OHIO IN-SWITZERLAND IN-GRANT KY-BOONE KY-CAMPBELL KY-
KENTON KY-PENDLETON KY-GALLATIN KY-BRACKEN KY-CARROLL KY-OWEN KY-
CLERMONT OH-HAMILTON OH-HIGHLAND OH-BROWN OH-CLINTON OH-BUTLER OH-
WARREN OH-FAYETTE OH-PICKAWAY OH-GREENE OH-CLARK OH-MADISON OH-
FRANKLIN OH-MIAMI OH-MONTGOMERY OH-
154 PM EDT MON APR 4 2011
...LINE OF THUNDERSTORMS CROSSING THE AREA THIS AFTERNOON...
AT 149 PM EDT...RADAR INDICATED THUNDERSTORMS ALONG A LINE EXTENDING
FROM WRIGHT-PATTERSON AIR FORCE BASE TO HAMILTON TO CARROLLTON...MOVING EAST
AT 50 MPH.
AS THE LINE CONTINUES TO SLOWLY STRENGTHEN...WIND GUSTS TO 50 MPH AND
ONE HALF INCH DIAMETER WILL BE POSSIBLE WITH THESE STORMS AS THEY
PROGRESS TO THE EAST AND NORTHEAST.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CARROLLTON...MONROE...
FOREST PARK...NEW CARLISLE...SPRINGBORO...FAIRBORN...BEAVERCREEK...
SPRINGDALE...MOUNT HEALTHY...NORTH COLLEGE HILL...ENON AND CHEVIOT.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3838 8491 3845 8493 3843 8497 3851 8500
3852 8504 3856 8502 3860 8523 3872 8533
3875 8527 3871 8521 3882 8522 3940 8454
4002 8401 3994 8303 3948 8345 3856 8436
3850 8454 3836 8473 3833 8481
BINAULocal storm report, Apr 4, 2:14 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
214 PM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM FLOOD ELDORADO 39.90N 84.68W
04/04/2011 PREBLE OH LAW ENFORCEMENT
WATER WAS REPORTED OVER ONE ROADWAY IN NORTH CENTRAL
PREBLE COUNTY.
&&
ANOVAKSpecial weather statement, Apr 4, 2:51 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
251 PM EDT MON APR 4 2011
KYZ092-093-096>100-OHZ046-054>056-062>065-072-073-077>082-041945-
CAMPBELL KY-KENTON KY-PENDLETON KY-BRACKEN KY-MASON KY-LEWIS KY-
ROBERTSON KY-CLERMONT OH-HAMILTON OH-HIGHLAND OH-BROWN OH-ROSS OH-
FAIRFIELD OH-CLINTON OH-FAYETTE OH-PICKAWAY OH-GREENE OH-PIKE OH-
MADISON OH-FRANKLIN OH-LICKING OH-DELAWARE OH-ADAMS OH-
251 PM EDT MON APR 4 2011
...LINE OF THUNDERSTORMS TO CROSS THE AREA THROUGH 345 PM EDT...
AT 249 PM EDT...RADAR INDICATED THUNDERSTORMS ALONG A LINE EXTENDING
FROM HILLIARD TO WILMINGTON TO ANDERSON TOWNSHIP...MOVING EAST AT 50
MPH.
WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THESE STORMS.
IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THESE STORMS...WITH
RAINFALL RATES IN EXCESS OF AN INCH PER HOUR.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WITHAMSVILLE...
AMELIA...UPPER ARLINGTON...SABINA...WORTHINGTON...BATAVIA...
BROOKSVILLE...FELICITY...MINERVA PARK...BETHEL...WESTERVILLE AND NEW
VIENNA.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 4008 8218 3991 8238 3992 8245 3983 8246
3900 8322 3901 8327 3894 8327 3852 8364
3846 8386 3849 8394 3842 8400 3848 8418
3857 8422 3853 8448 3898 8453 3925 8400
3957 8376 4011 8317 4023 8218 4023 8217
BINAUThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 5:49 AM EDT | Special Weather Statement | ILN | Auglaize, Darke, Mercer, Shelby | 71 min |
| Apr 4, 6:10 AM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Darke, Mercer | 50 min |
| Apr 4, 7:06 AM EDT | Special Weather Statement | ILN | Auglaize, Champaign, Darke, Hardin, Logan, Miami and 3 more | 54 min |
| Apr 4, 8:01 AM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami | 29 min |
| Apr 4, 8:10 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Preble | 50 min |
| Apr 4, 8:36 AM EDT | Special Weather Statement | ILN | Union | 24 min |
| Apr 4, 8:50 AM EDT | Special Weather Statement | ILN | Delaware | 25 min |
| Apr 4, 8:54 AM EDT | Severe Thunderstorm Warning | ILN | Clark, Fayette, Greene, Madison, Montgomery | 51 min |
| Apr 4, 9:21 AM EDT | Special Weather Statement | ILN | Butler, Clinton, Fayette, Warren | 39 min |
| Apr 4, 9:42 AM EDT | Special Weather Statement | ILN | Fairfield, Licking, Pickaway | 63 min |
| Apr 4, 9:45 AM EDT | Special Weather Statement | ILN | Preble | 30 min |
| Apr 4, 12:22 PM EDT | Special Weather Statement | ILN | Champaign, Clark, Logan, Miami, Montgomery, Preble | 53 min |
| Apr 4, 12:51 PM EDT | Areal Flood Advisory | ILN | Champaign, Darke, Logan, Miami, Shelby | 7 hr |
| Apr 4, 12:59 PM EDT | Special Weather Statement | ILN | Butler, Montgomery, Preble | 61 min |
| Apr 4, 1:19 PM EDT | Areal Flood Advisory | ILN | Clark, Greene, Montgomery, Preble | 6 hr |
| Apr 4, 1:54 PM EDT | Special Weather Statement | ILN | Clark, Clermont, Clinton, Fayette, Greene, Hamilton and 2 more | 51 min |
| Apr 4, 2:26 PM EDT | Severe Thunderstorm Warning | ILN | Clermont | 49 min |
| Apr 4, 2:51 PM EDT | Special Weather Statement | ILN | Adams, Brown, Clermont, Clinton, Fairfield, Fayette and 6 more | 54 min |
| Apr 4, 3:22 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland, Pike, Ross | 16 min |
| Apr 4, 3:27 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Franklin, Hocking, Licking, Pickaway | 52 min |
| Apr 4, 3:30 PM EDT | Areal Flood Advisory | ILN | Delaware, Fairfield, Franklin, Licking, Madison, Pickaway and 1 more | 4 hr |
| Apr 4, 3:35 PM EDT | Flash Flood Warning | ILN | Delaware, Fairfield, Franklin, Licking, Pickaway | 116 min |
| Apr 4, 3:44 PM EDT | Tornado Warning | ILN | Licking | 21 min |
| Apr 4, 4:08 PM EDT | Areal Flood Advisory | ILN | Brown, Clinton, Fairfield, Fayette, Highland, Pickaway and 2 more | 3 hr |
| Apr 4, 4:15 PM EDT | Special Weather Statement | ILN | Scioto | 60 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.